Suppression of the Aharonov-Bohm effect in the quantized Hall regime.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Timp, G; Mankiewich, PM; deVegvar, P; Behringer, R; Cunningham, JE; Howard, RE; Baranger, HU; Jain, JK

Published Date

  • March 1989

Published In

Volume / Issue

  • 39 / 9

Start / End Page

  • 6227 - 6230

PubMed ID

  • 9949054

Pubmed Central ID

  • 9949054

International Standard Serial Number (ISSN)

  • 0163-1829

Digital Object Identifier (DOI)

  • 10.1103/physrevb.39.6227

Language

  • eng